Od odnom dvustoronnem iteracionnom metode rešeniâ kraevoj zadači dlâ differencial'nogo uravneniâ s zapazdyvaûŝim argumentom zadannogo v neâvnom vide

Kovač, Û. I. and Hegedűs, Jenő: Od odnom dvustoronnem iteracionnom metode rešeniâ kraevoj zadači dlâ differencial'nogo uravneniâ s zapazdyvaûŝim argumentom zadannogo v neâvnom vide. In: Acta scientiarum mathematicarum, (36) 3-4. pp. 357-368. (1974)

[img]
Preview
Cikk, tanulmány, mű
math_036_fasc_003_004_357-368.pdf

Download (6MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 357-368
Language: orosz
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 368. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14499

Actions (login required)

View Item View Item